I was doing amazingly well on Cimzia injectins but unfortunately I was very unlucky and had a very rare side-effect of pins and needles all over my body. This now means I can no longer have cimzia or any other Anti TNF drug which is very disappointing as I was doing so well on Cimza. However rather than look at what I can't have I have been given information on the three possible treatments listed above I would be very interested to hear comments and how people have got on with the with the above drugs. I have had methotrexate tablets before and they made me feel extremely nauseous for five out of the seven days so I have to admit I am reluctant to go back on methotrexate however I am told that the injections will make me feel less sick have has anyone found this the case if they've had the methotrexate tablets or the injections. I have to admit out of the three I would rather injections than tablets as tablets seem to make me feel so sick and I already take a lot of tablets mind you I suppose one more tablet would not make a lot of difference! I will await with interest your comments and advice many thanks in advance☺️
Last edited by Sunflower62
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.